MathSciNet Relay Station
MathSciNet bibliographic data
MR1974635 41A17 (26D15)
Benko, David; Erdélyi, Tamás; Szabados, József The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2385–2391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement